# SDR USAA051433

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 1716930
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL ZEE SUPPORT ON TOP OF AFT SERVICE DOORWAY Z ANGLE.  REMOVED CORROSION, TREATED AND PRIMED IAW 53-60-15, DEFECT SIZE: 1" CORROSION TOP AND BOTTOM OF AFT SERVICE DOORWAY Z ANGLE.
